# SDR 2002FA0000752

- Difficulty date: June 15, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transducer
- Part number: P16575GB4A
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START UP OF THE ENGINE THE FUEL FLOW INDICATION WENT TO ZERO.  AIRCRAFT WAS TAKEN TO MAINTENANCE AND FOUND THAT IF YOU TAPPED ON THE  UNIT IT WILL WORK.  FUEL FLOW TRANSDUCER WAS REMOVED AND AN NEW FUEL FLOW TRANSDUCER WAS INSTALLED.  GROUND RUN OF THE ENGINE AND AN OPERATIONAL CHECK OF THE SYSTEM CHECKED NORMAL.
